About: Asymptotique des valeurs extrêmes pour les marches aléatoires affines   Goto Sponge  NotDistinct  Permalink

An Entity of Type : owl:Thing, within Data Space : data.idref.fr associated with source document(s)

AttributesValues
Author
Bibliographic Citation
  • . Asymptotique des valeurs extrêmes pour les marches aléatoires affines. Comptes Rendus. Mathématique, Centre Mersenne (2020-..) ; Elsevier Masson (2002-2019), 2013, 351 (17-18), pp.703-705
  • . Asymptotique des valeurs extrêmes pour les marches aléatoires affines. Comptes Rendus. Mathématique, Académie des sciences (Paris), 2013, 351 (17-18), pp.703-705
Title
  • Asymptotique des valeurs extrêmes pour les marches aléatoires affines
dc:date
  • 2013
Faceted Search & Find service v1.13.91 as of Aug 16 2018


Alternative Linked Data Documents: ODE     Content Formats:       RDF       ODATA       Microdata      About   
This material is Open Knowledge   W3C Semantic Web Technology [RDF Data]
OpenLink Virtuoso version 07.20.3229 as of May 14 2019, on Linux (x86_64-pc-linux-gnu), Single-Server Edition (70 GB total memory)
Data on this page belongs to its respective rights holders.
Virtuoso Faceted Browser Copyright © 2009-2024 OpenLink Software